# SDR REXA2013031200559

- Difficulty date: March 12, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 12,834 hours, 12,576 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4058 (DTW TO BHM) ON DEPARTURE RECEIVED NOSE DOOR OPEN AND LANDING GEAR UNSAFE MASTER WARNINGS OCCURED AFTER GEAR RETRACTION ON TAKEOFF/CLIMB.  NOSE GEAR SHOWED IN DOWN POSITION RAN QRH AND ALL 3 LANDING GEAR SHOWED IN DOWN POSITION WITH GREEN COLOR.  COMPLY WITH PA 05-018 REV J.  PERFORMED AIR RETURN TO DTW.  REPLACED NOSE GEAR CENTERED/EXTENDED PROXIMITY SENSOR BRACKET.  RERIGGED NOSE GEAR CENTERED/EXTENDED PROXIMITY SENSOR.  REPLACED NOSE GEAR CENTERED/EXTENDED PROXIMITY SENSOR TARGET.  PERFORMED GEAR EXTENSION/RETRACTION CHECKS.  ALL REFERENCE CRJ 200 CMM 32-20-04 CRJ 200 AMM 32-61-05 AND 32-61-05 AND 32-30-00.  COMPLIED WITH PA05-018 REV J SCENARIO 1.
